# SDR HEEA0013178

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2435 · Starter-Generator
- Part: Stator
- Part number: 23046313
- Condition: Failed
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSING STARTER GENERATOR NOT TO COME ON LINE, CAUSES GENERATOR VOLTMETER TO PEG BACKWARDS AND FLASHING FIELD DID NOT HELP.
